# SDR GTIA2019112534818

- Difficulty date: November 25, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,458 hours, 1,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY FOUND L1, L2 AND R1 DOOR ASSIST BOOTTLES REQUIRE SERVICE-SERVICED L1, L2 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00
